Brye Posted November 12, 2010 Report Share Posted November 12, 2010 My memory problems have gotten progressively worse. I know there have been recent posts on this about the feeling of losing your mind. I'm definitely getting there! I know some of it is POTS and some is from fatigue. I have a vit D deficiency as well. I discussed it with my cardiologist and he said it definitely could be the atenolol. I've been taking it almost 3 years. I didn't know atenolol could cause memory problems but apparently it's not so uncommon. Anyone out there have to stop taking it for this reason? I'm so hesitant to change meds ever for obvious reasons. Just wondering if there are any metoprolol users out there and have you had success with it. My atenolol really works quite well but it's only a matter of time before I forget a child at the shopping mall. The atenolol also really helps with my hand tremors. That's the 1st thing I notice if I miss a dose. Any advice would be appreciated. Brye Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.